Skip to product information
1 of 1

Zenith Pharmacy

Gastro-Stop Loperamide 2mg Capsules 20

Gastro-Stop Loperamide 2mg Capsules 20

Regular price $9.99
Regular price Sale price $9.99
Sale Sold out
Tax included.

*EXPIRY DATE: JULY ’22*

Gastro-Stop provides relief from acute and chronic diarrhoea. It provides effective relief within one to three hours after the first dose. When taken with adequate fluids, Gastro Stop provides relief from the symptoms of diarrhoea including loose motions, cramps and associated pain. It allows you to proceed with your normal routine and holiday/business plans. Gastro-Stop’s active ingredient, loperamide, works locally on the digestive system by slowing down the movement of the intestines. In doing so, the intestines have more time to absorb water and electrolytes which helps to relieve the symptoms of diarrhoea.


ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE. THE PHARMACIST RESERVES THE RIGHT TO NOT SUPPLY CONTRARY TO OUR PROFESSIONAL AND ETHICAL OBLIGATION.

Ingredients: Each capsule contains 2 mg loperamide hydrochloride, starch-maize, lactose, povidone, sodium starch glycollate and magnesium stearate. The capsule shell contains gelatin and is coloured with patent blue V (E131), titanium dioxide (E171), yellow iron oxide (E172) and black iron oxide (E172).

Directions: The usual initial dose in adults and children over 12 years of age is 2 capsules followed by 1 capsule, as needed, after each loose bowel motion. Gastro-Stop should be swallowed whole with a glass of water. Do not take more than 8 capsules per day. Do not use beyond 48 hours.

If diarrhoea persists after 48 hours, see a doctor.

Warnings:

Doctors may sometimes prescribe these capsules for other reasons.

Do not give Gastro-Stop to children under 12 years of age.

Always follow the directions which are on the label.

If you do not understand these directions or you are in any doubt, ask your doctor or pharmacist.

View full details